# SDR DL76G070215

- Difficulty date: March 18, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 27,596 hours, 4,076 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 251005193
- Part serial: 166641
- Condition: Odor
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ELEC SMELL IN AFT CABIN DURING CLIMB-OUT.  INSPECTED A/C DURING VERIFICATION FLT.  TURNED ON ALL OVENS/COFFEE MAKERS/AND CHILLERS IN AFT GALLEY.  OPENED UP CEILING PANELS IN AFT GALLEY/CABIN.  CHECKED DOOR HEATERS DUCTING/OXY/CANISTERS AND FANS.  CHECKED ENTIRE CABIN/COCKPIT/LWR E/E AND FWD CARGO.  CHECKED CHILLER VENTS, NO ODOR PRESENT.  ONLY ODOR NOTICED WAS A BURNT SMELL FROM COFFEE MAKER 1/2.  REMOVED COFFEE MAKER AND FOUND HEAVY CRUD NEAR HEAT ELEMENT.  REMOVED ALL COFFEE MAKERS AND CLEANED UNDERBASES NR 1 AND 2 WERE REPLACED.
